# SDR 20010215CW007

- Difficulty date: January 22, 2001
- Submitted: February 15, 2001
- Operation: General aviation
- Aircraft: N69058
- Make and model: Gulstm G44
- Aircraft serial: 1291
- Engine: Fcd 6440*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Snap Ring
- Part number: 166
- Condition: Broken
- Location: Cyl Piston
- Component: Hydraulic Cyl, Electrol, 166
- Component part number: 166
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SNAP RINGS RETAINING PISTONS IN PLACE SNAPED OFF.  ONE RING SHOWS SIGNS OF RUST DAMAGE.  PARTS LODGED IN CYLINDER-STOPPING PROPER OPERATION.  RESULTING IN TOTAL FAILURE OF HYDRAULIC SYSTEM AND EMERGENCY SYSTEMS.CYLINDERS WERE MODIFIED TO ACCEPT ORINGS INSTEAD OF CHEVRON TYPE SEALS.  SUSPECT ORING FAILURE, RESULTING IN OVER PSI AGAINST ORING ON RETURN PISTON, FORCING SNAP RING TO FAIL.
